Sur la représentation intégrale des fonctions harmoniques et des fonctions propres positives dans un espace riemannien symétrique
Publications mathématiques et informatique de Rennes no. 1  (1982), article no. 3, 21 p.
@article{PSMIR_1982___1_A3_0,
     author = {Guivarc'h, Yves},
     title = {Sur la repr\'esentation int\'egrale des fonctions harmoniques et des fonctions propres positives dans un espace riemannien sym\'etrique},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1982},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1982___1_A3_0}
}
Guivarc'h, Y. Sur la représentation intégrale des fonctions harmoniques et des fonctions propres positives dans un espace riemannien symétrique. Publications mathématiques et informatique de Rennes, no. 1 (1982), article  no. 3, 21 p. http://www.numdam.org/item/PSMIR_1982___1_A3_0/

1) G. Choquet Lecture in analysis Benjamin New-York 1969.

2) G. Choquet et J. Deny sur l’équation de convolution μ=μ*σ C.R.A.S. - Paris 250 (1960) - p. 799-801. | MR 119041 | Zbl 0093.12802

3) J.P. Conze et Y. Guivarc'H Propriété de droite fixe et fonctions harmoniques positives Lecture notes in Mathematics - 404 Springer Verlag 1974 - p. 126-132. | MR 399758 | Zbl 0287.43001

4) H. Courant et D. Hilbert Methods of Mathematical physics - vol. II Interscience - New-york 1962. | Zbl 0099.29504

5) N. Dunford et J.T. Schwartz Linear operators - Interscience New-York 1958. | Zbl 0084.10402

6) E.B. Dynkin Non-negative eigenfunctions of the Laplace-Beltrami operator and Brownian motion on certain synwetric spaces. Dokl.Akad.Nauk SSSR 141 (1961) , 288-291 (Russian). | MR 132607 | Zbl 0116.36106

E.B. Dynkin Non-negative eigenfunctions of the Laplace-Beltrami operator and Brownian motion on certain synwetric spaces. translated as Soviet Math. Dokl. 2 (1961) , 1433-1436. | Zbl 0116.36106

7) L. Elie Comportement assymptotique du noyau potentiel sur un groupe de Lie A paraître - Annales ENS 1982. | Numdam | MR 683637 | Zbl 0509.60070

8) H. Furstenberg A Poisson formula for semi-simple Lie groups. Ann. of Math. (2) 77 (1963), 335-386. | MR 146298 | Zbl 0192.12704

9) H. Furstenberg Translation-invariant cones of functions on semisimple Lie groups, Bull. Amer. Math. Soc. 71 (1965) , 271-326, MR 31 # 1326. | MR 177062 | Zbl 0178.16901

10) S. Helgason Differential geometry and symmetric spaces. Academic Press, New-York, 1962. | MR 145455 | Zbl 0111.18101

11) F.I. Karpelevic The geometry of geodesics and the eigenfunctions of the Beltrami-Laplace operator on symmetric spaces. Trudy Moskow. Math. Obsc. 14 (1965) , 48-185 | MR 231321 | Zbl 0164.22202

F.I. Karpelevic The geometry of geodesics and the eigenfunctions of the Beltrami-Laplace operator on symmetric spaces. = Trans. Moscov Math. Soc 1965, 51-199, | MR 231321 | Zbl 0164.22202

F.I. Karpelevic The geometry of geodesics and the eigenfunctions of the Beltrami-Laplace operator on symmetric spaces. Amer. Math. Soc., Providence, R.I., 1967. MR 37 # 6876. | MR 231321 | Zbl 0164.22202

12) A. Koranyi Harmonic functions on symmetric spaces, in "Geometry and Harmonic Analysis of Symmetric Spaces", Marcel Dekker Inc., New-York 1972. | MR 407541 | Zbl 0291.43016

13) G.A. Margulis. Positive harmonic functions on nilpotent groups - Doklady Akad 1966 - Tom 166 n° 5. | MR 222217 | Zbl 0187.38902

14) C.C. Moore Compactifications of symmetric spaces II : The Carton domains, Amer. J. Math. 86 (1964), 358-378. | MR 161943 | Zbl 0156.03202

15) J. Moser On Harnack's theorem for elliptic differential equations. Comm. pure and Appl. Math. Vol. 14 - n° 3 (1961) - p. 577-591. | MR 159138 | Zbl 0111.09302

16) A. Revuz; Markov Chains -(p. 133) North Holland Amsterdam 1975. | Zbl 0539.60073

17) W. Veech The tail of a positivity preserving semi-group. Israël J of Math. - vol. 18 - n° 2 , 1974 - p. 167-206. | MR 370064 | Zbl 0294.47027